He also has hypertension and takes medication for that. Does he need to discuss this with his doctor? We don’t want to create a problem by taking the honey-and-cinnamon mixture.
The trouble is that the most common form in the supermarket is cassia cinnamon, which often contains a compound called coumarin. Some people are susceptible to liver damage if they take too much of this spice.
Because it affects drug-metabolizing enzymes CYP2D6 and CYP3A4, coumarin might theoretically interact with the blood thinner warfarin as well as with a number of blood pressure medications. Your husband should ask his doctor to check whether cinnamon would pose a problem with his other drugs.
Withdrawal from Cymbalta
When I first began taking it, the pain stopped. But I developed depression and high blood pressure and gained a lot of weight.
Last October, my husband lost his job. The Cymbalta was going to be nearly $600 a month. Since my liver enzymes were high, I decided to wash out of it.
It took three weeks to taper from 120 mg to nothing. The withdrawal produced “brain zaps” and violent outbursts in which I hit my beloved husband of 20 years, threw things and terrorized the dogs. I hit myself until I got bruises. My husband hid our guns and my medications because of the suicidal threats I made. I can’t sleep, and the pain from the fibro is worse than ever.
Will this ever stop? I feel like I’m at the Hotel California, where “You can check out any time you like, but you can never leave!”
We have heard from hundreds of people that the symptoms of withdrawing from duloxetine (Cymbalta), desvenlafaxine (Pristiq), escitalopram (Lexapro), venlafaxine (Effexor) and similar drugs include electric shocklike sensations (brain zaps), dizziness, anxiety, irritability and hostility, digestive difficulties and nerve tingling.
Although the symptoms can last for weeks, they usually fade.
Domeboro solution for warts
Reach Joe and Terry Graedon at PeoplesPharmacy.com.